# SDR FDEA201906201377

- Difficulty date: June 12, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 33,163 hours, 19,893 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Te Flaps Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROCH, AT SELECTION OF FLAPS 1, RECEIVED  TE FLAP DISAGREE EICAS MESSAGE AND TRAILING EDGE  DISCREET LIGHT. RAN QRH PROCEDURE WITH NO  IMPROVEMENT USING TRAILING EDGE ALTN FLAPS, LEADING  TO TE FLAP ASYMETRY QRH.     REMOVED AND REPLACED FLAP DEPRESSURIZATION RELAY  IAW SWPM 20-15-46 THEN CYCLED FLAPS. NO DEFECTS  NOTED.
